Please use this identifier to cite or link to this item:
|Title:||Some properties of branched continued fractions of special form|
Дмитришин, Роман Іванович
|Keywords:||branched continued fraction of special form|
|Citation:||Dmytryshyn R.I. Some properties of branched continued fractions of special form // Carpathian Math. Publ. ‒ 2015. ‒ Vol. 7, № 1. ‒ P. 72–77.|
|Abstract:||The fact that the values of the approximates of the positive definite branched continued fraction of special form are all in a certain circle is established for the certain conditions. The uniform convergence of branched continued fraction of special form, which is a particular case of the mentioned fraction, in the some limited parabolic region is investigated|
|Appears in Collections:||Статті та тези (ФМІ)|
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.